CaltechAUTHORS
  A Caltech Library Service

Dispersive Estimates for Schrödinger Operators in Dimensions One and Three

Goldberg, Michael and Schlag, Wilhelm (2004) Dispersive Estimates for Schrödinger Operators in Dimensions One and Three. Communications in Mathematical Physics, 251 (1). pp. 157-178. ISSN 0010-3616. https://resolver.caltech.edu/CaltechAUTHORS:20170408-133838992

[img] PDF - Submitted Version
See Usage Policy.

260Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20170408-133838992

Abstract

We consider L^1→L^∞ estimates for the time evolution of Hamiltonians H=−Δ+V in dimensions d=1 and d=3 with bound t^(-∂/2). We require decay of the potentials but no regularity. In d=1 the decay assumption is ∫(1+|x|)|V(x)|dx<∞, whereas in d=3 it is |V(x)|≤C(1+|x|)^(−3−).


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1007/s00220-004-1140-5DOIArticle
https://link.springer.com/article/10.1007/s00220-004-1140-5PublisherArticle
https://arxiv.org/abs/math/0306108arXivDiscussion Paper
http://rdcu.be/q1JBPublisherFree ReadCube access
Additional Information:© 2004 Springer-Verlag. Received: 5 June 2003 / Accepted: 5 January 2004 / Published online: 27 August 2004. Supported by the NSF grant DMS-0070538 and a Sloan fellowship. Communicated by B. Simon.
Funders:
Funding AgencyGrant Number
NSFDMS-0070538
Alfred P. Sloan FoundationUNSPECIFIED
Issue or Number:1
Record Number:CaltechAUTHORS:20170408-133838992
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20170408-133838992
Official Citation:Goldberg, M. & Schlag, W. Commun. Math. Phys. (2004) 251: 157. doi:10.1007/s00220-004-1140-5
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:75873
Collection:CaltechAUTHORS
Deposited By: 1Science Import
Deposited On:13 Apr 2017 20:21
Last Modified:03 Oct 2019 16:55

Repository Staff Only: item control page